# SDR 96FDEA01323

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65C8000007
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0201 AND 002, BS 1050 STR 29L LBL 6 THERE IS A BULGE IN SKIN.  *S/D*  REMOVED AND REPLACED LT KEEL BEAM STR 296 FROM BS 960 TO BS 1090 PER SB 727-53-0179.
